# SDR AALA201608169009

- Difficulty date: July 28, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 22,213 hours, 8,779 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53585418202
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT TAIL COMPARTMENT FRAME FLANGE COMMON TO THE APU EXHAUST MUFFLER FAIRING, NEAR THE ALIGNMENT PIN AT FRAME 86 AND THE 6:00 POSITION. REPLACED THE FRAME IAW SRM 51-42-11.
